Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 129, NWS Baltimore/Washington

June 14, 20216 counties in Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 14, 2021, 10:11 PM EDT for 6 counties in Virginia. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2021, 10:11 PM EDT (02:11 UTC)
Expired
Jun 14, 2021, 11:00 PM EDT
In force
49 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Arlington County, VA, City of Alexandria, VA, City of Fairfax, VA, Fairfax County, VA, Loudoun County, VA, Prince William County, VA

The radar

The Sterling radar (KLWX), 22 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 10:12 PM EDTTSTM WND DMG3 E Woolsey, VATREE DOWN ON A HOUSE IN THE 4500 BLOCK OF LOGMILL ROAD.
Jun 14, 10:37 PM EDTTSTM WND DMG1 Nw Clifton, VATREE DOWN AT INTERSECTION OF COMPTON ROAD AND BALMORAL FOREST ROAD.
Jun 14, 10:50 PM EDTTSTM WND DMG1 W Ravensworth, VATREE DOWN NEAR THE INTERSECTION OF SOUTHAMPTON DRIVE AND PARLIAMENT DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 7:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS51 KLWX 150211
SVRLWX
VAC013-059-107-153-510-600-150300-
/O.NEW.KLWX.SV.W.0129.210615T0211Z-210615T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
1011 PM EDT Mon Jun 14 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  South central Loudoun County in northern Virginia...
  The City of Fairfax in northern Virginia...
  Southern Arlington County in northern Virginia...
  Central Fairfax County in northern Virginia...
  Northwestern Prince William County in northern Virginia...
  The City of Alexandria in northern Virginia...

* Until 1100 PM EDT.

* At 1011 PM EDT, a severe thunderstorm was located near South
  Riding, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Arlington, Alexandria, Centreville, Annandale, Springfield, South
  Riding, Fairfax, Vienna, Groveton, Falls Church, Huntington,
  Mantua, Fort Belvoir, Burke, Oakton, Chantilly, Lincolnia,
  Franconia, Merrifield and Newington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3886 7706 3871 7711 3885 7768 3894 7760
TIME...MOT...LOC 0211Z 279DEG 29KT 3885 7754 

HAIL...<.75IN
WIND...60MPH
 
$$

ADS
3 follow-up statements
554 
WWUS51 KLWX 150221
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1021 PM EDT Mon Jun 14 2021

VAC013-059-107-153-510-600-150300-
/O.CON.KLWX.SV.W.0129.000000T0000Z-210615T0300Z/
Loudoun VA-City of Fairfax VA-Arlington VA-Fairfax VA-
Prince William VA-City of Alexandria VA-
1021 PM EDT Mon Jun 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTH CENTRAL LOUDOUN...SOUTHERN ARLINGTON...CENTRAL FAIRFAX...
AND CENTRAL PRINCE WILLIAM COUNTIES...THE CITY OF FAIRFAX AND THE
WESTERN CITY OF ALEXANDRIA...

At 1020 PM EDT, a severe thunderstorm was located over Chantilly, or
over South Riding, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. Additional strong 
         winds may occur well ahead of any rainfall.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Arlington, Alexandria, Centreville, Annandale, Springfield, South
Riding, Fairfax, Vienna, Groveton, Falls Church, Huntington, Mantua,
Burke, Oakton, Chantilly, Lincolnia, Franconia, Merrifield, Lake
Barcroft and Arcola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 7710 3881 7751 3894 7757 3886 7706
TIME...MOT...LOC 0220Z 271DEG 27KT 3890 7748 

HAIL...1.00IN
WIND...60MPH
 
$$

ADS
165 
WWUS51 KLWX 150242 RRA
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1042 PM EDT Mon Jun 14 2021

VAC107-150251-
/O.CAN.KLWX.SV.W.0129.000000T0000Z-210615T0300Z/
Loudoun VA-
1042 PM EDT Mon Jun 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LOUDOUN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
northern Virginia.

LAT...LON 3880 7746 3891 7741 3886 7706 3875 7710
TIME...MOT...LOC 0241Z 283DEG 28KT 3884 7729 

$$

VAC013-059-153-510-600-150300-
/O.CON.KLWX.SV.W.0129.000000T0000Z-210615T0300Z/
City of Fairfax VA-Arlington VA-Fairfax VA-Prince William VA-
City of Alexandria VA-
1042 PM EDT Mon Jun 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHERN ARLINGTON...CENTRAL FAIRFAX...AND NORTHERN PRINCE
WILLIAM COUNTIES...THE CITY OF FAIRFAX AND THE WESTERN CITY OF
ALEXANDRIA...

At 1041 PM EDT, a severe thunderstorm was located over Fairfax,
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Arlington, Alexandria, Centreville, Annandale, Springfield, Fairfax,
Vienna, Groveton, Falls Church, Huntington, Mantua, Burke, Oakton,
Chantilly, Lincolnia, Franconia, Merrifield, Lake Barcroft, I66 and
I495 Interchange and I395 and I495 Interchange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3880 7746 3891 7741 3886 7706 3875 7710
TIME...MOT...LOC 0241Z 283DEG 28KT 3884 7729 

HAIL...<.75IN
WIND...60MPH
 
$$

ADS
490 
WWUS51 KLWX 150259
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1059 PM EDT Mon Jun 14 2021

VAC013-059-153-510-600-150309-
/O.EXP.KLWX.SV.W.0129.000000T0000Z-210615T0300Z/
City of Fairfax VA-Arlington VA-Fairfax VA-Prince William VA-
City of Alexandria VA-
1059 PM EDT Mon Jun 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARLINGTON...CENTRAL
FAIRFAX...AND NORTHEASTERN PRINCE WILLIAM COUNTIES...THE CITY OF
FAIRFAX AND THE WESTERN CITY OF ALEXANDRIA WILL EXPIRE AT 1100 PM
EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy 
rain is still occurring with this thunderstorm and could lead to 
flash flooding.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
northern Virginia.

LAT...LON 3880 7746 3891 7741 3886 7706 3875 7710
TIME...MOT...LOC 0259Z 279DEG 29KT 3882 7713 

$$

ADS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 8:53 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 14, 8:53 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
853 PM EDT Mon Jun 14 2021

.SYNOPSIS...
A series of cold fronts will move through the area through mid
week. Canadian high pressure will build overhead for much of
the second half of the week. Another cold front may approach the
area early next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect until 11 PM for
locations west of the Blue Ridge/Catoctin in northern VA,
eastern WV, and portions of western Maryland. A Severe
Thunderstorm Watch is in effect until 2AM for locations east of
the Blue Ridge Mountains in northern VA, the
Washington/Baltimore/Fredericksburg areas, and
central/southern/northeastern MD.

A relative min in CAPE has caused lower confidence for locations
west of the Blue Ridge Mountains, but a few severe storms are
possible this evening due to stronger shear and a boundary
dropping in from the north. However, confidence increases for
locations east of the Blue Ridge Mountains this evening due to
higher amounts of instability. The surface flow has backed to
the south ahead of the approaching boundary, and this has caused
a southerly flow to increase dewpoints this evening. At the same
time, a bay breeze can be seen on radar retrograding west while
the boundary from the convection upstream is dropping south. The
intersecting boundaries, strong shear around 50 kts, and
increasing CAPE suggests that some storms will be severe, with
discrete supercells possible. Damaging winds and large hail are
the primary threats, but an isolated tornado cannot be ruled
out as the low-level shear increases some near the bay breeze
and around intersecting boundaries.

A low-end threat for flash flooding persists, especially across
the metro areas where convection will be more widespread and
co-located with lower FFG. However, a strong cold pool should
stabilize the atmosphere quickly, causing any training
convection to weaken. Also, the storm motion will be fast due to
the strong shear. Therefore, confidence is too low for a Flash
Flood Watch at this time.

Convection should gradually dissipate late this evening into the
overnight as the cold front drops farther south and drier air
advects in from the northwest.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A mid-level trough and associated cold front will move through the
CWA Tuesday. This frontal passage will be notably drier, but cannot
rule out a few showers with the relatively higher chance (still
isolated in nature) up near the Mason-Dixon line. High temperatures
Tuesday do look to be about 5 degrees cooler than today and closer
to seasonal normals.

Dry and clear Tuesday night with temperatures dipping into the mid
40s across the Allegheny Front. As Canadian high pressure builds in
Wednesday, the main story will be the below normal temperatures and
low humidity values. The immediate metropolitan areas have the best
chance of breaking 80, with the higher elevations out west not
making it out of the 60s. Most locations will be in the low to mid
70s.

Come Wednesday night, there could be a few locations that make a run
into the upper 30s, mainly across the valleys in the higher terrain
of Garrett, western Grant, western Pendleton, and western Highland.
Outside of the higher terrain, it will be a good night to open the
windows and let in some cool air with low humidity.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Generally good agreement amongst guidance in regards to the long
term period. A deep upper level trough will continue to pivot
eastward on Thursday. However, with the trough axis offshore, we'll
be under general subsidence, resulting in surface high pressure over
the Ohio Valley becoming focused over the region through the end of
the week. Seasonably cooler conditions with temperatures in the
upper 70s are expected coupled with low humidity. The high will then
continue to shift offshore on Friday, inducing a southerly flow
which will bring the return of heat and humidity back to the region.

Guidance solutions diverge somewhat in regards to the timing of the
next FROPA on Saturday. The ECMWF is a bit earlier than the GFS
which would greatly determine how much convective activity develops.
There's also question into the progression of the front as some of
the guidance including their ensembles indicate the front stalling
across the CWA Sunday. If that's the case, then potential for more
unsettled weather is possible on Sunday into Monday. Guidance
redevelops a Bermuda high just to our east by early next week, thus
could see this situation play out correctly. Another area of low
pressure may then traverse along said stalled boundary which would
set us up for additional unsettled weather in terms of showers and
thunderstorms, even the potential for isolated flooding. Will need
to monitor trends over the next few days.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
Some storms across the eastern terminals may be severe with
locally damaging wind gusts and large hail being the primary
threats. The best chance for strong to severe storms will be
through 04z across IAD, DCA, BWI, and MTN. A brief period of
MVFR cigs/vsbys are possible overnight, but drier air should
allow for VFR conditions most of the time.

Another cold front is expected to push through the region on
Tuesday. However that front lacks and significant moisture.
Therefore, conditions should remain VFR throughout. High pressure
returns for Wednesday and continues through Friday under a westerly
flow.

&&

.MARINE...
SMWs will likely be needed tonight as thunderstorms move across
the waters. The most likely time window for storms to move
across the waters will be through 2 AM. A Small Craft Advisory
is in effect tonight through tomorrow. South to southwest winds
this evening will turn northwesterly behind the front later
tonight through tomorrow. Northwesterly flow will continue on
Wednesday, but winds are expected to be sub- SCA in nature

Generally lighter NW flow thereafter through Thursday night (though
another mainly dry front may kick winds up a bit Tuesday night into
Wednesday).

Small Craft Advisory conditions are likely Fri afternoon into
Sunday.

&&

.TIDES/COASTAL FLOODING...
Elevated water levels are expected tonight into Tuesday morning,
but the flow will turn northwest during this time, so confidence
in minor tidal flooding is low.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 4 PM EDT Tuesday for ANZ530>543.

&&

SYNOPSIS...KJP
NEAR TERM...BJL/KJP
SHORT TERM...KJP
LONG TERM...MSS
AVIATION...BJL/MSS/KJP
MARINE...BJL/MSS/KJP
TIDES/COASTAL FLOODING...BJL
Hazardous weather outlook, Jun 14, 8:16 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
816 PM EDT Mon Jun 14 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-151000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
816 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for the entire area until
2 AM. Damaging wind gusts and large hail are the primary threats,
and an isolated tornado is possible.

An isolated instance of flash flooding is possible this evening
due to heavy rainfall associated with thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-151000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
816 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for Washington County in
western Maryland, the northern Shenandoah Valley, and eastern
West Virginia until 11 PM this evening, and a Severe Thunderstorm
Watch is in effect for locations east of the Blue Ridge and
Catoctin Mountains across northern Virginia as well as northern
and central Maryland until 2 AM. Damaging wind gusts and large
hail are the primary threats, and an isolated tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ001-501-502-VAZ503-504-WVZ501>506-151000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
816 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 11 PM for Grant and
Pendleton Counties. Damaging wind gusts and large hail are the
primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

In the hours before

Local storm report, Jun 14, 9:04 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
904 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             1 WNW CHANTILLY         38.88N  77.42W
06/14/2021  E0.75 INCH       FAIRFAX            VA   PUBLIC

&&

EVENT NUMBER LWX2104356

CPB
Local storm report, Jun 14, 9:31 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
931 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             4 SSW DULLES INTERNATIO 38.89N  77.49W
06/14/2021  E0.75 INCH       LOUDOUN            VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX2104357

CPB
Local storm report, Jun 14, 9:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
945 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             2 ENE CATONSVILLE       39.28N  76.71W
06/14/2021  M1.00 INCH       BALTIMORE CITY     MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2104358

CPB
Local storm report, Jun 14, 9:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
953 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             2 W BALTIMORE           39.30N  76.64W
06/14/2021  M0.75 INCH       BALTIMORE CITY     MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2104359

CPB
Local storm report, Jun 14, 10:02 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1002 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             1 SSW CLARKSBURG        39.23N  77.28W
06/14/2021  M0.75 INCH       MONTGOMERY         MD   PUBLIC

&&

EVENT NUMBER LWX2104360

CPB
Local storm report, Jun 14, 10:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1006 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     FLOOD            BALTIMORE               39.30N  76.61W
06/14/2021                   BALTIMORE CITY     MD   911 CALL CENTER

            SEVERAL ROADS CLOSED DUE TO HIGH WATER ON THE WESTERN
            SIDE OF THE CITY OF BALTIMORE

&&

EVENT NUMBER LWX2104361

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:26 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun, Prince William, City of Fairfax, City of Manassas, City of Manassas Park37 min
Jun 14, 9:01 PM EDTSpecial Marine WarningLWX46 min
Jun 14, 9:08 PM EDTSpecial Marine WarningLWX114 min
Jun 14, 9:55 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun50 min
Jun 14, 10:07 PM EDTSpecial Marine WarningLWX83 min
Jun 14, 10:18 PM EDTSpecial Marine WarningLWX64 min
Jun 14, 10:25 PM EDTFlash Flood WatchLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church4 hr
Jun 14, 10:30 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Falls Church45 min
Jun 14, 10:48 PM EDTSpecial Marine WarningLWX74 min
Jun 14, 10:49 PM EDTFlash Flood Warning Considerable damage threatLWXArlington, Fairfax, Prince William, City of Alexandria, City of Fairfax, City of Falls Church and 2 more3 hr
Jun 14, 11:11 PM EDTSpecial Marine WarningLWX36 min
Jun 15, 1:43 AM EDTAreal Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church17 min
Jun 15, 1:53 AM EDTAreal Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church4 hr
Jun 15, 2:05 AM EDTAreal Flood WarningLWXFairfax4 hr
Jun 15, 6:08 AM EDTAreal Flood WarningLWXFairfax, City of Fairfax46 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.